International Journal of Mathematics and Mathematical Sciences
Volume 20 (1997), Issue 2, Pages 271-278

A study of some new absolute summability methods

W. T. Sulaiman

P O Box 11985, Sana'a, Yemen

Received 30 March 1993; Revised 6 September 1996

Copyright © 1997 W. T. Sulaiman. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


In this note we introduce a new method of absolute summability. A general theorem is given. Several results are also deduced.